# SDR ASAA2024052450424

- Difficulty date: May 24, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 57,193 hours, 17,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Bs 767-792
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, DOOR SURROUND FWD SHIELD IS CORRODED. GROUNDED - YES. REMOVED DAMAGE FROM AFT PIT DOOR SURROUND FWD SHIELD IAW B737-800 SRM 53-60-15-1A-1, ORIGIN'L MATERIAL WAS .050 IAW B737-800 SRM 53-60-15-01-1 100% MATERIAL LOSS. FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-60-15-1A-1, LOCATED AND DRILLED NEW SHIELD P/N 146A8127-12, PO#1092155.1 IAW B737-800 SRM 51-40-05, REMOVED AND REPLACED SHIELD ON AFT PIT DOOR SURROUND IAW B737-800 SRM 51-40-02 AND BOEING DWG #146A0081 REV:A.
